Alert archive / Florida / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Jacksonville, FL

August 21, 2008Duval County, Florida

NWS Jacksonville, FL issued this flash flood warning at Aug 21, 2008, 11:15 PM EDT for Duval County, Florida. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2008, 11:15 PM EDT (03:15 UTC)
Expired
Aug 22, 2008, 5:15 AM EDT
In force
6 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 15 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 12:00 AM EDTFLASH FLOOD3 Wnw Downtown Jacksonv, FLNWS SURVEY INDICATED MCCOYS CREEK AT KING STREET FLASH FLOODED. IN ADDITION 2 VEHICLES FLOODED WITH 1 OF THEM WITH WATER UP TO THE ROOF. 2 BUILDINGS WERE ALSO FLOODED.
Aug 22, 12:32 AM EDTFLASH FLOOD3 Wnw Downtown Jacksonv, FLLOCAL BROADCAST MEDIA SHOWED IMAGES OF SEVERE STREET FLOODING ALONG THE MONCREIF CREEK BASIN. WATER WAS WAIST HIGH AND STREETS WERE IMPASSABLE DUE TO FLOODED ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2008-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2008-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KJAX 220315
FFWJAX
FLC031-220915-
/O.NEW.KJAX.FF.W.0001.080822T0315Z-080822T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1115 PM EDT THU AUG 21 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 515 AM EDT FRIDAY

* AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
VERY HEAVY RAIN FROM TROPICAL STORM FAY OVER THE WARNED AREA.

ADDITIONAL RAINFALL AMOUNTS OF 6 TO 12 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH FRIDAY AFTERNOON.

DUE TO LOCALLY HEAVY RAINFALL...FLASH FLOODING IS EITHER OCCURRING...
OR EXPECTED TO RAPIDLY OCCUR...ALONG MONCRIEF CREEK...MCCOYS CREEK...
AND HOGANS CREEK IN NORTHWESTERN JACKSONVILLE.

ALONG MONCRIEF CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED IN THE
AREA OF LEONARD CIRCLE WEST FROM WEST 26TH STREET TO WEST 33RD STREET
AND THEN ALONG THE CREEK FROM WEST 33RD STREET TO NEAR GOLFBROOK
DRIVE. THE BRIDGE AT WEST 33RD STREET MAY BE IMPASSIBLE DUE TO
FLOWING WATER. FLOODING IS ALSO POSSIBLE NEAR MONCRIEF ROAD AT AND
NEAR WHERE THE MONCRIEF CREEK CROSSES THE ROADWAY.

ALONG MCCOYS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED FROM NEAR
INTERSTATE 10 NORTHWARD THROUGH HOLLYBROOK PARK TO THE INTERSECTION
OF MCCOY CREEK BOULEVARD AND FITZGERALD STREET. FROM THAT
INTERSECTION THE FLOODING WILL MOVE EAST ALONG MCCOY CREEK BOULEVARD
TO INTERSTATE 95 AND THIS INCLUDES THE BRIDGES CROSSING THE CREEK AT
KINGS AND STOCKTON STREETS. WATER ALONG MCCOY CREEK BOULEVARD MAY BE
THREE TO FOUR FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO DRIVE
ALONG MCCOY CREEK BOULEVARD OR CROSS THE CREEK AT KINGS AND STOCKTON
STREETS.

ALONG HOGANS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED NEAR SHANDS
MEDICAL CENTER...AND CONFEDERATE...HENRY J KLUTHO...AND JEFFERSON
STREET PARKS. THIS INCLUDES BRIDGE CROSSINGS...WALKWAYS...AND LOCAL
BUSINESSES. WATER MAY BE SEVERAL FEET DEEP WITH A SWIFT CURRENT. DO
NOT TRY TO WALK OR DRIVE IN THESE AREAS.

INTERESTS ALONG THESE CREEKS SHOULD IMMEDIATELY PREPARE TO PROTECT
LIFE AND PROPERTY FROM FLOODING. DUE TO THE SWIFT CURRENTS IN THE
CREEKS. PERSONS SHOULD NOT ENTER OR DRIVE INTO FLOODED AREAS.
REMEMBER...TURN AROUND DONT DROWN. DO NOT DRIVE INTO FLOODED AREAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

LAT...LON 3038 8173 3038 8167 3035 8167 3035 8164
      3032 8164 3030 8174

$$

ENYEDI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 9:25 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 21, 9:25 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 PM EDT THU AUG 21 2008

.UPDATE...FAY HAS DRIFTED INLAND OVER SOUTHERN FLAGLER COUNTY
TONIGHT. A CORE OF INTENSE CONVECTION CONTINUES TO STREAM INLAND
OVER CAMDEN...NASSAU AND DUVAL COUNTIES THIS EVENING...AND HAVE
ISSUED AN AREAL FLOOD WARNING THROUGH 130 AM FRI FOR THESE ZONES.
ELSEWHERE A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE FRI.

MAIN CONCERNS OVER NIGHT WILL BE INCREASING TORNADO POTENTIAL AND
NOCTURNAL FLOODING PROBLEMS. AS FAY TRACKS FARTHER INLAND TOWARD THE
I-75 CORRIDOR...NE FL AND SE GA WILL BE IN THE FAVORED NE QUADRANT OF
THE STORM FOR TORNADO FORMATION. THE STORM PREDICTION CENTER MAY ISSUE
A TORNADO WATCH LATER TONIGHT OR EARLY FRI MORNING FOR A PORTION
OF OUR CWA. HEAVY RAINFALL WILL CONTINUE WHICH WILL LIKELY FILL
POOR DRAINAGE AREAS QUICKLY AND MAKE DRIVING CONDITIONS AT NIGHT
HAZARDOUS...ESPECIALLY N OF INTERSTATE 10 AND OVER THE SUWANNEE
RIVER VALLEY.

FOR THE EVENING UPDATE...REFRESHED THE WEATHER AND POP GRIDS. LATER
SHIFTS MAY NEED TO RE- EVALUATE THE LAKE WIND ADVISORY FOR THE SUWANNEE
RIVER VALLEY OF N FL FRI WHICH MAY NEED TO BE UPGRADED TO A WIND ADVISORY
PROVIDED FAY CONTINUES ON HER FORECAST TRACK OF MAINTAINING TS STRENGTH.

&&

.AVIATION...
HAVE BASICALLY GONE WITH IFR CIGS/VSBYS IN LIGHT TO MODERATE
RAINFALL FOR PREDOMINANT TAF CONDITIONS WITH TEMPO LIFR VSBYS/CIGS
AS HEAVIER RAINBANDS ROTATE THROUGH OVER THE NEXT SEVERAL HOURS.

&&

.MARINE...
TROPICAL STORM WARNINGS WILL CONTINUE OVERNIGHT AS EASTERLY WINDS ON
THE NORTH SIDE OF TS FAY WILL CONTINUE AT 30-40 KNOTS WITH GUSTS TO
50 KNOTS AT TIMES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  83  73  87 / 100 100  80  60
SSI  78  82  78  83 /  90  80  70  60
JAX  76  82  76  85 / 100  90  80  60
SGJ  77  83  78  85 /  90  80  70  60
GNV  75  83  74  87 / 100 100  90  70
OCF  75  84  75  88 / 100 100  80  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR COLUMBIA-GILCHRIST-
     HAMILTON-SUWANNEE.

     TROPICAL STORM WIND WARNING UNTIL 4 PM EDT FRIDAY FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     TROPICAL STORM WARNING FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR ALACHUA-BAKER-BRADFORD-
     MARION-UNION.

GA...FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-
     PIERCE-WARE-WAYNE.

     TROPICAL STORM WIND WARNING UNTIL 4 PM EDT FRIDAY FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

     TROPICAL STORM WARNING FOR COASTAL CAMDEN-COASTAL GLYNN.

AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

ENYEDI/HESS/SHULER/SANDRIK/KEEGAN

In the hours before

Local storm report, Aug 21, 9:19 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 PM EDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TROPICAL STORM   5 NNE ORANGE PARK       30.24N 81.68W
08/21/2008                   DUVAL              FL   OTHER FEDERAL

            NAS JACKSONVILLE PERSONNEL REPORTING DAMAGE FROM BASE
            THAT INCLUDES 3 PARKING LIGHT POLES SNAPPED
            OFF...SECTIONS OF METAL FENCING BLOWN DOWN...SEVERAL PINE
            TREES UPROOTED AND STREET SIGNS AROUND THE BASE BLOWN
            OVER.

&&

JHESS
Local storm report, Aug 21, 9:22 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 PM EDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TROPICAL STORM   RIVERSIDE               30.31N 81.68W
08/21/2008                   DUVAL              FL   PUBLIC

            PUBLIC REPORTED TREE DOWN ON A HOUSE AND CAR IN THE
            RIVERSIDE SECTION OF JACKSONVILLE ALONG WITH SEVERAL
            LARGE LIMBS AND POWER LINES DOWN.

&&

JHESS
Special weather statement, Aug 21, 10:02 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 PM EDT THU AUG 21 2008

FLZ024-025-220230-
DUVAL-NASSAU-
1002 PM EDT THU AUG 21 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN NASSAU
AND NORTHERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 1030 PM EDT...

AT 1002 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
INTENSE SHOWERS CENTERED 5 MILES EAST OF LITTLE TALBOT ISLAND...OR 5
MILES EAST OF TALBOT ISLAND...MOVING WEST AT 61 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TALBOT
ISLAND...MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE...OCEANWAY...
JACKSONVILLE INTERNATIONAL AIRPORT...RATLIFF...CALLAHAN AND
BRYCEVILLE THROUGH 1030 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Local storm report, Aug 21, 10:24 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1024 PM EDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HEAVY RAIN       3 NE ELLERBEE           30.13N 82.17W
08/21/2008  E0.00 INCH       UNION              FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED THAT PART OF NORTHEAST 271ST
            AVENUE WAS FLOODED AND IMPASSABLE.

1002 PM     TROPICAL STORM   LAKE BUTLER             30.02N 82.34W
08/21/2008                   UNION              FL   LAW ENFORCEMENT

            CENTRAL DISPATCH REPORTED SEVERAL TREES AND POWERLINES
            DOWN ACROSS THE COUNTY.

&&

SHULER
Special weather statement, Aug 21, 10:29 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1029 PM EDT THU AUG 21 2008

FLZ024-025-220315-
DUVAL-NASSAU-
1029 PM EDT THU AUG 21 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN NASSAU
AND NORTHERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 1115 PM EDT...

AT 1029 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND MOVING ONSHORE FROM TALBOT ISLAND TO
MAYPORT...MOVING WEST AT 40 MPH. THIS RAIN BAND WILL ALSO AFFECT
AREAS AROUND TALBOT ISLAND...MAYPORT...LITTLE TALBOT ISLAND...FORT
CAROLINE...DOWNTOWN JACKSONVILLE...ARLINGTON...TALLYRAND...
OCEANWAY...JACKSONVILLE INTERNATIONAL AIRPORT AND RATLIFF THROUGH
1115 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Local storm report, Aug 21, 10:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 PM EDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HIGH SURF        NEPTUNE BEACH           30.31N 81.39W
08/21/2008                   DUVAL              FL   NEWSPAPER

            A 21 YEAR OLD WOMAN DIED AFTER SHE WAS CAUGHT IN ROUGH
            SEAS WHILE IN THE OCEAN NEAR THE SEAHORSE OCEANFRONT INN
            ON ATLANTIC BOULEVARD IN NEPTUNE BEACH.

&&

PKEEGAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 12:19 AM EDTAreal Flood WarningJAXBaker6 hr
Aug 22, 1:35 AM EDTAreal Flood WarningJAXClay, Duval, Nassau, Saint Johns8 hr
Aug 22, 4:58 AM EDTAreal Flood WarningJAXBaker, Columbia2 hr
Aug 22, 6:01 AM EDTAreal Flood WarningJAXColumbia6 hr
Aug 22, 7:07 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Nassau, Suwannee3 hr
Aug 22, 9:24 AM EDTAreal Flood WarningJAXDuval, Flagler, Nassau, Saint Johns6 hr
Aug 22, 9:57 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee6 hr
Aug 22, 10:28 AM EDTFlash Flood WarningJAXDuval3 hr
Aug 22, 11:51 AM EDTAreal Flood WarningJAXNassau6 hr
Aug 22, 12:07 PM EDTSpecial Marine WarningJAX53 min
Aug 22, 12:45 PM EDTTornado WarningJAXDuval, Nassau30 min
Aug 22, 12:52 PM EDTTornado WarningJAXDuval, Saint Johns38 min
Aug 22, 1:15 PM EDTTornado WarningJAXDuval, Nassau45 min
Aug 22, 1:24 PM EDTTornado WarningJAXDuval, Saint Johns51 min
Aug 22, 2:10 PM EDTTornado WarningJAXDuval, Nassau50 min
Aug 22, 2:11 PM EDTTornado WarningJAXDuval, Nassau49 min
Aug 22, 3:18 PM EDTAreal Flood WarningJAXBaker, Duval, Nassau, Saint Johns4 hr
Aug 22, 4:28 PM EDTGale WarningJAX12 hr
Aug 22, 5:01 PM EDTTornado WarningJAXClay, Flagler, Putnam, Saint Johns44 min
Aug 22, 5:30 PM EDTAreal Flood WarningJAXClay, Duval, Flagler, Putnam, Saint Johns3 hr
Aug 22, 5:44 PM EDTTornado WarningJAXClay, Duval, Saint Johns35 min
Aug 22, 6:36 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Nassau, Union4 hr

Nearby

Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.